Integral Equations and Operator Theory

, Volume 14, Issue 2, pp 251–275

Toeplitz operators associated with analytic crossed products II (invariant subspaces and factorization)

  • Kichi-Suke Saito
Article

DOI: 10.1007/BF01199908

Cite this article as:
Saito, KS. Integr equ oper theory (1991) 14: 251. doi:10.1007/BF01199908

Abstract

In [16], we introduced the notion of Toeplitz operators associated with analytic crossed products. In this paper, we study the structure of invariant subspaces with respect to the analytic crossed products. We also investigate the inner-outer factorization problems for analytic Toeplitz operators, the factorization problem for non-negative Toeplitz operators and Szegö's infimum problem.

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • Kichi-Suke Saito
    • 1
  1. 1.Department of Mathematics Faculty of ScienceNiigata UniversityNiigataJapan

Personalised recommendations